| Model Number |
406136 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During an atrial fibrillation cryo procedure the hemostasis valve was leaking blood.The sheath was exchanged, and the procedure was completed with no adverse patient consequences.
Additional Manufacturer Narrative
One 14f fast-cath introducer sheath was received for evaluation.Functional testing confirmed an fluid leak in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.A tear was noted in the distal face of the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak remains unknown.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.